MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., ANGLED AGG. PLUS SHAVER BLADE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., ANGLED AGG. PLUS SHAVER BLADE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0380544100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the product broke during the procedure.All pieces were removed and the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: sheer blade internal component came apart into many pieces in the patient.Dr chan was able to remove all the pieces but this did cause a delay and concern for surgeon.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be bending/prying or came in contact with a hard object.

Brand Name
PKG., ANGLED AGG. PLUS SHAVER BLADE F - SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8286379
Report Number0002936485-2019-00034
Device Sequence Number11438461
Product Code GFA
UDI-Device Identifier37613327054997
UDI-Public37613327054997
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0380544100
Device Lot Number18195CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient Weight71